# SDR UIEA2019111505910

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,963 hours, 10,761 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R CENTER FUEL PUMP PRESS EICAS WITH 4000 LBS IN TANK.( TRANSFERRED 4000 LBS OF FUEL INTO CENTER TANK, COULD NOT DUPLICATE FAULT. OPERATIONS NORMAL, NO FAULTS NOTED. NO MESSAGES NOTED.TRANSFERRED FUEL BACK TO RIGHT TANKS. REF AMM 28-22-00. A/C OK FOR SERVICE.  )
